elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Contact | Deutsch
Fontsize: [-] Text [+]

Numerical Solution of Differential-algebraic Equations for Constrained Mechanical Motion

Führer, C. and Leimkuhler, B. (1991) Numerical Solution of Differential-algebraic Equations for Constrained Mechanical Motion. Numerische Mathematik, 59, pp. 55-69. ISSN 0029-599X.

Full text not available from this repository.

Abstract

The two most popular formulations of the equations of constrained mechanical motion, the descriptor and state-space forms, each have severe practical limitations. In this paper, we discuss and relate some proposed reformulations of the equations which have improved numerical properties.

Document Type:Article
Additional Information: LIDO-Berichtsjahr=1991,
Title:Numerical Solution of Differential-algebraic Equations for Constrained Mechanical Motion
Authors:
AuthorsInstitution or Email of Authors
Führer, C.UNSPECIFIED
Leimkuhler, B.University of Kansas, Lawrence, Kansas
Date:1991
Journal or Publication Title:Numerische Mathematik
Refereed publication:Yes
In ISI Web of Science:Yes
Volume:59
Page Range:pp. 55-69
ISSN:0029-599X
Status:Published
Keywords:-
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Aeronautics
HGF - Program Themes:Aircraft Research
DLR - Research area:Aeronautics
DLR - Program:L AR - Aircraft Research
DLR - Research theme (Project):L - Flexible Aircraft (old)
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Robotics and Mechatronics > Robotic Systems
Deposited By: elib DLR-Beauftragter
Deposited On:13 Nov 2007
Last Modified:27 Apr 2009 06:47

Repository Staff Only: item control page

Browse
Search
Help & Contact
Informationen
electronic library is running on EPrints 3.3.12
Copyright © 2008-2012 German Aerospace Center (DLR). All rights reserved.